BibTeX record journals/cacm/Ehrman68

download as .bib file

@article{DBLP:journals/cacm/Ehrman68,
  author    = {John R. Ehrman},
  title     = {"Logical" arithmetic on computers with two's complement binary arithmetic},
  journal   = {Commun. {ACM}},
  volume    = {11},
  number    = {7},
  pages     = {517--520},
  year      = {1968},
  url       = {http://doi.acm.org/10.1145/363397.363562},
  doi       = {10.1145/363397.363562},
  timestamp = {Thu, 09 Feb 2006 13:19:49 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Ehrman68},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}